Trenches and Pockets in Cheek After Juvederm Ultra Plus

I'm36 and had treatment for...

I'm36 and had treatment for "lipo-deficient" cheeks with Juvederm Ultra Plus a week ago. About 1.5 vials in one side and .5 in the other, to make appearance even.

I would say the results were fair except I still swelling in one "pocket" next to left side of mouth (looks like I have something stored there or that skin was grafted on).

Bigger issues are it looks like I have 2 divets in one cheek (and awful brown needle marks still there). That was the cheek that had 1.5 vials. There's a trench-like depression about a pinky wide on my other side. That had half a vial.

I've been hiding my cheeks, which I had no marks or issues with before treatment. Is this common for it to come out so unevenly? Are 2 treatments necessary, or is this stuff always so unpredictable and uneven? I look terrible right now.

Has anyone had this experience the first fill and was it able to be blended when you went back? I had juvederm ultra plus injected in the hollows of my cheeks about a month ago and a trench refilled 2 weeks ago with Restylane (that was the PS decision). Yesterday my entire face swelled up again completely and it won't go down. Is this a delayed allergic response?
Does Hyaluronidase work for the Juvederm Ultra Plus? I have had a lump under my right cheek bone. I didnt want it from beginning but the doctor injected over there both left and right. My intention was i want to be filledy tear through cos of wrinkles. But doctor injected at cheek bone too without telling mee. This both cheek bone is quite big. I prefer the face before injection. Now is 9 months already after that injection. But it seems like the cheeck bone at both face still big. And the lump under the right cheek bone is not smaller yet. I went to clinic last week for injection Hyaluronidase. But still same nothing change. Really serious. Last 9 months i cried everyday i hate this face lots. My face before is much nicer. Doctor is crazy too cos patient need him to fill tear through but he filled cheek bone too.
Reply
Hello Ladies, all this can easily be dissolved. Go get an injection to dissolve it.
Reply
Under my eyes look terrible too! I am calling my doctor tommorow! I am so mad?
Reply
Name not provided

No way unless he can fix the mess.

Was this review helpful? 6 others found this helpful